Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Calf pain, unable to stand for long, ankle pain. Prescribed Evion, Zerodol. Medications for muscular problems?

Hii i am AAAAAAA 23 years old female...My legs from knee to feet keeps paining especially after waking up at morning...even i cant stand for longer time.. ankle gives me severe pain ...but general walking is not an issue..i jus consulted a doc today..he prescribed me Evion 400 and Zerodol fro 10 days..and den for sum 4-5 tests..i searched for these is related to muscular problem?? plz help Thank u..
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Hetal,
Thanks for writing in.
Given your age and your long standing symptoms, it seems like an arthritis which we are dealing with. This could include a reactive arthritis, spondyloarthropathies and systemic lupus erythematosus.
Arthritis is a condition where the joints are involved and there is damage due to various reasons.
Evion is a vitamin E supplement and has nothing to do with your condition. Zerodol is a pain killer and will only help you overcome the pain and function better. But it should not be taken over the long term as it can damage your kidneys.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor